Hypergeometric transforms in subclasses of univalent functions

Roya GHASEMKHANİ
1.501 341

Abstract


Abstract. In the present paper, we obtain certain sufficient conditions for special analytic functions to be in the class of normalized analytic functions satisfying the condition  for | z |< 1, where  is a given real number. The purpose of the present paper is to investigate various mapping and inclusion properties involving subclasses of analytic and univalent functions for a linear operator defined by means of Hadamard product  with the Gaussian hypergeometric function.


Keywords


Starlike; convex; hypergeometric functions; univalent functions

Full Text:

PDF


References


Breaz, D. (2003).“Integral Operators on the UCD(β)-Class,” Proceedings of the International conference of Theory and Applications of Mathematics and Informatics – ICTAMI, Alba Lulia, 61–66.

Dixit, K.K., Pal, S.K. (1995) “On a class of univalent functions related to complex order,” Indian J. Pure Appl. Math. 26, 889-896.

Goodman, A.W. (1991). “On uniformly convex functions,” Ann. Polon. Math. 56, 87–92.

Jack, I.S. (1971). “Functions starlike and convex of order α,” J. Lond.Math. Soc. 3, 469- 474.

Padmanabhan, K.S. (1970/71). “On a certain class of functions whose derivatives have a positive real part in the unit disc,” Ann. Pol.Math. 23, 73-81.

Ponusamy, S., Rİnning, F. (1998) “Starlikeness properties for convolutions involving hypergeometric series,” Ann. Univ. Mariae Curie-Sk¯lodowska, Sect. A 52, 141-155.

Ronning, F. (1993). “Uniformly convex functions and a corresponding class of starlike functions,” Proc. Am. Math. Soc. 118 (1) 189–196.

Srivastava, H.M., Mishra, A.K. (2000). “Applications of fractional calculus to parabolic starlike and uniformly convex functions,” Comput. Math. Appl. 39 (3/4), 57–69.

Subramanian, K.G., Murugusundaramoorthy, G., Balasubrahmanyam, P., Silverman, H. (1995). “Subclass of uniformly convex and uniformly starlike functions,” Math. Jpn. 42, 512-522.